Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 2


Reliable Wavelet based Approximation Method for Some Nonlinear Differential Equations

PP: 719-727
Pandy Pirabaharan, R. David Chandrakumar, G. Hariharan,
In this paper, we have developed a Chebyshev wavelet based approximation method to solve some nonlinear differential equations (NLDEs) arrising in science and engineering. To the best of our knowledge, until now there is no rigorous shifted second kind Chebyshev wavelet (S2KCWM) solution has been addressed for the nonlinear differential equations. With the help of shifted second kind Chebyshev wavelets operational matrices, the linear and nonlinear differential equations are converted into a system of algebraic equations. The convergence of the proposed method is established. Finally, we have given some numerical examples to demonstrate the validity and applicability of the proposed wavelet method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved